# SDR DALA2017122108846

- Difficulty date: December 20, 2017
- Submitted: December 25, 2017
- Operation: Air carrier
- Aircraft: N962DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53532
- Aircraft time: 51,170 hours, 29,644 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Scuff Plate
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SCUFF PLATE AROUND HOUSING HANDLE AT FORWARD CARGO DOOR.  REPLACED IAW SRM 51-30-05.
